# SDR AALA20120306011

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N524661
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR THRESHOLD SILL SUPPORT DRAIN FLOORBOARD SUPPORT L-ANGLE IS CORRODED FROM STATIONS 1675 TO 1680, LEFT BUTTLINE 54.  REPLACED L-ANGLE PER AARD 51-10-5.
